홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(1998 / vol.1 / no.1)
Geometric Compactification of Moduli of Surfaces of General Type
Yongnam Lee
Pages. 11-18     



This short article is an introductory surveying of a recent work
of the construction of geometric compactification of moduli of surfaces of general
type by using higher dimensional geometry. We introduce how to obtain
boundary surfaces and discuss the bounds problem of compactified moduli of
surfaces. And we provide some related problems in this direction.



0. Introduction
1. Construction of a stable surface
2. Bounds problem of compactified moduli space
3. Complete moduli space for fibered surfaces and explicit examples



log canonical singularity, stable surface, index of singularity



14J10, 14J29